Opuscula Mathematica
Opuscula Math. 31, no. 2 (), 289-296
http://dx.doi.org/10.7494/OpMath.2011.31.2.289
Opuscula Mathematica

Matrices related to some Fock space operators


Abstract. Matrices of operators with respect to frames are sometimes more natural and easier to compute than the ones related to bases. The present work investigates such operators on the Segal-Bargmann space, known also as the Fock space. We consider in particular some properties of matrices related to Toeplitz and Hankel operators. The underlying frame is provided by normalised reproducing kernel functions at some lattice points.
Keywords: frames, operators, Fock space, reproducing kernel.
Mathematics Subject Classification: 47A05, 47B10, 42C15.
Cite this article as:
Krzysztof Rudol, Matrices related to some Fock space operators, Opuscula Math. 31, no. 2 (2011), 289-296, http://dx.doi.org/10.7494/OpMath.2011.31.2.289
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.